The Dose Of Paracetamol Tablets For 9 Years Old Children?

Illustration of The Dose Of Paracetamol Tablets For 9 Years Old Children?
Illustration: The Dose Of Paracetamol Tablets For 9 Years Old Children? drugs.com

Good morning, I want to ask, my child has a fever from yesterday, he is 9 years old, like a sore throat because I see his tonsils are big, my question is, can my child take the medicine paracetamol 500g the rest of his 13-year-old brother, when the sister is also inflamed and given the paracetamol from the puskesmas, and if the younger sister can take the paracetamol, how many doses should I give, please answer yes, thank you

1 Answer:

Hi Rani,

Thank you for the question.

Fever in children is one of the most common causes of infection, including infection of the tonsils (tonsillitis). However, various other types of infections can also cause fever, for example airway infections, ear infections, dental infections, digestive infections, urinary tract infections, and so on. Swelling of your child's tonsils, besides indicating tonsillitis, can also be caused purely by an increase in immune system activity when the body has an infection.

Apart from infections, fever in children may also be caused by exposure to excessive heat, side effects of immunization, immune disorders, hormonal disorders, and so on.

You are right to say, taking the child Paracetamol can be one way to relieve fever in children. However, how many doses of this drug must be adjusted back to the child's age, body posture, and the severity of the disease. Therefore, without checking your child directly, it is not our authority to determine whether the dosage of the drug is right for him or not.

Our advice, if the fever has occurred for 3 days or more, first check it with the doctor or pediatrician to explain the appropriate treatment steps. In addition, in order for the fever to improve, you can also give your child a lot of drinking water, let he rests more, wears clothes that are comfortable and absorb sweat, and do not carelessly give your child other medicines without checking with your doctor first. As long as the tonsils are still enlarged, you should also limit the feeding of foods that are too cold, berampas, artificial sweetness, spicy, and oily to your child.

Hope this helps ...

: by

Related Question

Causes Weakness, Jaundice, Enlarged Liver, And Anemia?

Causes Weakness, Jaundice, Enlarged Liver, And Anemia?

(12 months ago)

Assalamuallaikum ,, good afternoon I have a bad brother weak but can walk, pf found jaundice, hepatomegaly, checked hb 2.7 and then there is no bleeding why the blood is low …... Read more

Dizziness When Sitting And Standing?

Dizziness When Sitting And Standing?

(7 months ago)

want to ask from yesterday, when I want to sit and stand up my head feels dizzy right now, and my stomach feels nauseous, and before that I really didn’t eat and sleep, this ... Read more

Is It Normal For A Premature Baby To Have A Greenish-yellow BAB?

Is It Normal For A Premature Baby To Have A Greenish-yellow BAB?

(12 months ago)

Mt Afternoon. My baby was born prematurely at 35 weeks of gestation and is now 1 week old. This is normal because he often defecates. And BAB is greenish yellow and like a bji cbe.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *